# SDR 235791

- Difficulty date: June 5, 2004
- Submitted: June 6, 2004
- Operation: Air carrier
- Aircraft: N340SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A004
- Engine: Ge CT75A1
- Engine time: 26,532 hours, 29,284 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Eng Chip Det
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FLT 7944 CRW-IAD JUST AFTER WHEELS UP THE LEFT CHIP DETECTOR LIGHT ILLUMINATED.  THE CAPTAIN FOLLOWED THE QRH AND RETURNED TO THE FIELD.
